# SDR DALA2019110806499

- Difficulty date: November 6, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 73,402 hours, 9,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DOOR 4L FLOORBOARD SUPPORT FULL LENGTH OF DOOR OPENING FOUND CORRODED. REPLACED FLOOR SUPPORT ASSEMBLY PER SRM 51-72-11. LP 1348357
